JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A GROWING ALGEBRA CONTAINING THE POLYNOMIAL RING
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 3,  2010, pp.467-480
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.3.467
 Title & Authors
A GROWING ALGEBRA CONTAINING THE POLYNOMIAL RING
Choi, Seul-Hee;
  PDF(new window)
 Abstract
There are various papers on finding all the derivations of a non-associative algebra and an anti-symmetrized algebra (see [2], [3], [4], [5], [6], [10], [13], [15], [16]). We and all the derivations of the growing algebra WN(, 0, 3)[1] with the set of all right annihilators = in the paper. The dimension of (WN(, 0, 3)) of the algebra WN(, 0, 3) is one and every derivation of the algebra WN(, 0, 3) is outer. We show that there is a class P of purely outer algebras in this work.
 Keywords
purely outer;non-associative algebra;derivation;
 Language
English
 Cited by
 References
1.
Mohammad H. Ahmadi, Ki-Bong Nam, and Jonathan Pakianathan, Lie admissible non-associative algebras. Algebra Colloquium, Vol. 12, No. 1, World Scientific, (March) 2005, 113-120. crossref(new window)

2.
Seul Hee Choi and Ki-Bong Nam, The Derivation of a Restricted Weyl Type Non-Associative Algebra, Vol. 28, No. 3, Hadronic Journal, 2005, 287-295.

3.
Seul Hee Choi, An algebra with right identities and its antisymmetrized algebra, Honam Mathematical Journal, Vol. 29, No. 2, 2007, 213-222. crossref(new window)

4.
Seul Hee Choi, New algebras using additive abelian groups I, Honam Mathematical Journal, Vol. 31, No. 3, 2009, 407-419. crossref(new window)

5.
Seul Hee Choi and Ki-Bong Nam, "Weyl type non-associative algebra using additive groups I." Algebra Colloquium, Volume 14 (2007), 479-488, Number 3. 2007. crossref(new window)

6.
Seul Hee Choi and Ki-Bong Nam, "Derivations of a restricted Weyl Type Algebra I", Rocky Mountain Math. Journals, Volume 37, Number 6, 2007, 67-84. crossref(new window)

7.
Seul Hee Choi, Jongwoo Lee, and Ki-Bong Nam, "Derivations of a restricted Weyl type algebra containing the polynomial ring", Communication in Algebra, Volume 36, Issue 9 September 2008, 3435 - 3446. crossref(new window)

8.
I. N. Herstein, Noncommutative Rings, Carus Mathematical Monographs, Mathematical association of America, 100-101.

9.
J. E. Humphreys, Introduction to Lie Algebras and Representation Theory, Springer-Verlag, New York, 1987, 7-21.

10.
T. Ikeda, N. Kawamoto and Ki-Bong Nam, A class of simple subalgebras of Generalized W algebras, Proceedings of the International Conference in 1998 at Pusan (Eds. A. C. Kim), Walter de Gruyter Gmbh Co. KG, 2000, 189-202.

11.
V. G. Kac, DeX-X-SCRIPTion of Filtered Lie Algebra with which Graded Lie algebras of Cartan type are Associated, Izv. Akad. Nauk SSSR, Ser. Mat. Tom, 38, 1974, 832-834.

12.
Naoki Kawamoto, Atsushi Mitsukawa, Ki-Bong Nam, and Moon-Ok Wang, The automorphisms of generalized Witt type Lie algebras, Journal of Lie Theory, 13 Vol(2), Heldermann Verlag, 2003, 571-576.

13.
Jongwoo Lee and Ki-bong Nam, "Non-Associative Algebras containing the Matrix Ring", Linear Algebra and its Applications Volume 429, Issue 1, 1 July 2008, Pages 72-78. crossref(new window)

14.
Ki-Bong Nam, Generalized W and H Type Lie Algebras, Algebra Colloquium 6:3, (1999), 329-340.

15.
Ki-Bong Nam, On Some Non-Associative Algebras Using Additive Groups, Southeast Asian Bulletin of Mathematics, Vol. 27, Springer Verlag, 2003, 493-500.

16.
Ki-Bong Nam and Moon-Ok Wang, Notes on Some Non-Associative Algebras, Journal of Applied Algebra and Discrete Structured, Vol 1, No. 3, 159-164.

17.
D. P. Passman, Simple Lie algebras of Witt type, J. Algebra 206 (1998).

18.
R. D. Schafer, Introduction to nonassociative algebras, Dover, 1995, 128-138.